# SDR DLM88080263

- Difficulty date: February 13, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 47,734 hours, 36,847 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 99359426
- Condition: Nicked
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, SEVERAL NICKS WERE FOUND ON THE RT INBOARD FLAP LOWER SKIN P/N 9935942-6.  A REPAIR WAS PERFORMED IAW ER/A 466344-14.
